# SDR SWAA2016101708911

- Difficulty date: September 28, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL COMPARTMENT PRESSURE DECK WEB CRACKED AT BS 663, BETWEEN LBL 24.5 TO LBL 45.  REPAIRED WEB IAW SRM.
